A study on the sum of the squares of generalized Balancing numbers: the sum formula $\sum_{k=0}^{n}x^{k}W_{mk+j}^{2}$

Journal of Innovative Applied Mathematics and Computational Sciences · Volume 1, Issue 1 (2021) · pp. 16–30

DOI: 10.58205/jiamcs.v1i1.7

Abstract

<jats:p>In this paper, closed forms of the sum formulas $\sum_{k=0}^{n}x^{k}W_{mk+j}^{2}$ for generalized balancing numbers arepresented. As special cases, we give sum formulas of balancing, modified Lucas-balancing and Lucas-balancing numbers.</jats:p>